Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Have done ultra-sonogram abdomen & pelvis. Can any online doctor help me to read it?

i have done ultra-sonogram abdomen & pelvis. the result came as KIDNEYS: left lower calyx 3.5 mm tiny calculus seen. and IMPRESSION: left renal tiny calculus. 5 days back i had a pain on my lower back side. and i vomited too. i am a merchant navy officer, only 20 days left to join. i am going to get a 12 months contract. so worried to get on board. there wont be any medical assistance in case of any emergency. please give ma an answer sir.
Asked On : Mon, 15 Apr 2013
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Mr goutamganesh..
As it is small calculi in your LT kindney, u need not worry.. Have plenty of water, the calculus will get dislodged and expelled in urine as it is <5mm in size.. Avoid excess of tomatos and Cabbage in diet which increases chances of renal stone formation.
Answered: Mon, 15 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor